Kamenev-Type Criteria for Nonlinear Damped Dynamic Equations
We establish a new Kamenev-type theorem for a class of second-order nonlinear damped delay dynamic equations on a time scale by using the generalized Riccati transformation technique. The criterion obtained improves related contributions to the subject. An example is provided to illustrate assumptions in our theorem are less restrictive.
M. Bohner and T. Li, "Kamenev-Type Criteria for Nonlinear Damped Dynamic Equations," Science China Mathematics, vol. 58, no. 7, pp. 1445-1452, Science China Press, Jul 2015.
The definitive version is available at https://doi.org/10.1007/s11425-015-4974-8
Mathematics and Statistics
Keywords and Phrases
Nonlinear damped delay equation; Oscillation; Second-order dynamic equation; Time scale
International Standard Serial Number (ISSN)
Article - Journal
© 2015 Science China Press and Springer-Verlag Berlin Heidelberg, All rights reserved.
01 Jul 2015